# SDR LR7A2013081800705

- Difficulty date: August 18, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,686 hours, 30,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20343041
- Part serial: 56742C
- Condition: Failed
- Location: A/C System
- Part time: 7,395 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING SCHEDULED FLIGHT, THE CREW EXPERIENCED SMOKE AND FUMES ACCOMPANIED BY A HIGH PITCHED SQUEAL.  THE FLIGHT DECK AIR CONDITIONING SYS WAS SECURED AND AIR TURNED BACK.  POST LANDING INSP DETERMINED THE FLIGHT DECK STATION COOLING TURBINE TO HAVE FAILED.  DEFERRED THE FLIGHT STATION AIR CONDITIONING SYS IAW MEL 21-1A,  LP 33737.
